Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Painful swelling under armpits, bruising, oozy blisters, bumps on stomach with fever and chills. What is the cause and remedy?

I have swelling under both arm pits, its very painful & appears to be bruised. There are also marble sized lumps & blisters which are popping on their own & draining. I also have 4 boils which are on the upper part of my stomach . Please help!! I am miserable!!!! I ve been fevered & had chills also. This has been going on for almost 2 weeks now. Please help!
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

You have lymphadenitis with fever and chills.
This may be a bacterial infection.
Do a Pus culture and sensitivity.
Choose the antibiotic accordingly and take full course.
Do an incision and drainage of the swelling and provide proper wound care.
The other likely diagnosis is TB adenitis.
Rule out TB.
If it is due to TB then Antituberculosis Treatment is needed.
Screen for any immune deficiency condition.
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor